Alert archive / Michigan / Frost Advisories in 2012

Frost Advisory 2, NWS Northern Indiana

March 28, 20124 counties in Michigan

NWS Northern Indiana issued this frost advisory at Mar 28, 2012, 3:37 PM EDT for 4 counties in Michigan. It took effect at Mar 29, 2012, 5:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2012, 3:37 PM EDT (19:37 UTC)
In effect from
Mar 29, 2012, 5:00 AM EDT
Expired
Mar 29, 2012, 9:00 AM EDT
In force
4 hr
Issued by
NWS Northern Indiana

Counties Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WWUS73 KIWX 281937
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
337 PM EDT WED MAR 28 2012

MIZ078>081-290300-
/O.NEW.KIWX.FR.Y.0002.120329T0900Z-120329T1300Z/
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE
337 PM EDT WED MAR 28 2012

...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT
THURSDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL INTO THE LOWER 30S AFTER MIDNIGHT AS
   SKIES CLEAR AND WINDS DIMINISH WHICH WILL ALLOW AREAS OF FROST
   TO DEVELOP LATE TONIGHT INTO EARLY THURSDAY MORNING.

IMPACTS...

 * DAMAGE IS POSSIBLE TO UNPROTECTED SENSITIVE VEGETATION
   INCLUDING NEWLY BUDDED PLANTS AND TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
149 
WWUS73 KIWX 290226
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 PM EDT WED MAR 28 2012

MIZ078>081-291030-
/O.CON.KIWX.FR.Y.0002.120329T0900Z-120329T1300Z/
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE
1026 PM EDT WED MAR 28 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT
THURSDAY...

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S AROUND
   DAYBREAK AS SKIES CLEAR AND WINDS DIMINISH WHICH WILL ALLOW
   AREAS OF FROST TO DEVELOP EARLY THURSDAY MORNING.

IMPACTS...

 * DAMAGE IS POSSIBLE TO UNPROTECTED SENSITIVE VEGETATION 
   INCLUDING NEWLY BUDDED PLANTS AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
963 
WWUS73 KIWX 290754
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 AM EDT THU MAR 29 2012

MIZ078>081-291300-
/O.CON.KIWX.FR.Y.0002.120329T0900Z-120329T1300Z/
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE
354 AM EDT THU MAR 29 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

HAZARDOUS WEATHER...

 * CLEAR SKIES... LIGHT WINDS... AND TEMPERATURES FALLING INTO THE
   LOWER TO MIDDLE 30S BY DAYBREAK WILL ALLOW AREAS OF FROST TO
   DEVELOP EARLY THIS MORNING.

IMPACTS...

 * DAMAGE IS POSSIBLE TO UNPROTECTED SENSITIVE VEGETATION 
   INCLUDING NEWLY BUDDED PLANTS AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
843 
WWUS73 KIWX 291301
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
901 AM EDT THU MAR 29 2012

MIZ078>081-291415-
/O.EXP.KIWX.FR.Y.0002.000000T0000Z-120329T1300Z/
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE
901 AM EDT THU MAR 29 2012

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES IN THE UPPER 30S WILL CONTINUE TO RISE INTO THE LOWER
TO MIDDLE 40S BY 10 AM EDT. 

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at Mar 28, 3:25 PM EDT, 12 minutes earlier.

Area forecast discussion, Mar 28, 3:25 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
325 PM EDT WED MAR 28 2012

.SHORT TERM...THROUGH THU
POST FNTL CAA CONTS TO DEEP W/STEEP LL LAPSE RATES AND VIGOROUS LL
WRLY FLW LEADING TO A WINDY AFTN. SFC RIDGE BLDG QUICKLY EWD THROUGH
THE LAKES AND CLEAR SKIES WILL LEAD TO RAPID COOLING OVERNIGHT.
ALTHOUGH MARGINAL...GIVEN PROGGED MINS ACRS FAR N ADDED PATCHY FROST
MENTION W/MOS IMPLIED NARROWER TD DEPRESSIONS. HWVR SHLD SFC
GRADIENT COMPLETELY COLLAPSE SOME POTENTIAL EXISTS TO DROP FURTHER
INCLUDING NR FREEZING ALG/N OF THE IN/MI STATELINE. WILL REFER THIS
CONCERN TO EVENING SHIFT AND ADEQUATELY ADDRESSED FOR NOW IN HWO.

SEASONABLE DAY XPCD ON THU W/SFC RIDGE SLW TO PUSH EWD AHD OF LEAD
SW TROUGH EJECTING OUT OF THE WRN US.

&&

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY

PROGRESSIVE FLOW PATTERN TO BEGIN THE PERIOD AS LONG ADVERTISED
EASTERN PACIFIC TROUGH EJECTS INTO MID MS RIVER VALLEY BY FRIDAY
MORNING. AXIS OF STRONG LOW LEVEL THETAE ADVECTION TO OVERSPREAD THE
LOCAL AREA THURSDAY NIGHT...WITH MUCH OF INITIAL ISENTROPIC FORCING
ACTING TO MOISTEN SOME DRY LOW/MID LEVELS. APPROACH OF
AFOREMENTIONED UPPER VORT MAX LATE THURSDAY NIGHT AND ENHANCED LOW
LEVEL MOISTURE CONVERGENCE ASSOCIATED WITH SOUTHWESTERLY LOW LEVEL
JET WILL INCREASE SHOWER/THUNDERSTORM POTENTIAL FROM WEST TO EAST
DURING THE OVERNIGHT HOURS. LATEST 12Z SUITE OF GUIDANCE SUPPORTS
CONTINUED FASTER TREND FROM PREVIOUS FORECASTS AND GIVEN SOME STRONG
RUN TO RUN CONTINUITY HAVE INCREASED TSRA POPS TO LIKELY LATE
THURSDAY NIGHT ACROSS THE WEST...CONTINUING INTO FRIDAY.

TIGHT LOW LEVEL BAROCLINIC ZONE ACROSS THE AREA WILL ACT AS
WAVEGUIDE FOR SFC REFLECTION OF THIS SYSTEM WITH SFC LOW EXPECTED TO
TRACK ACROSS SOUTHERN PORTIONS OF FORECAST AREA FRIDAY AFTERNOON. A
STRONG NORTH TO SOUTH INSTABILITY GRADIENT IS EXPECTED TO ACCOMPANY
THIS SETUP...WITH INSTABILITY MUCH MORE ELEVATED ACROSS THE FAR
NORTH. EVEN ACROSS THE SOUTH...STILL SOME CONCERN SFC BASED STORMS
MAY BE NOT REALIZED FRIDAY AFTERNOON DEPENDING ON EVOLUTION OF
OVERNIGHT/EARLY MORNING PRECIP. 12Z GEM REMAINS AN OUTLIER WITH A
BIT MORE AMPLITUDE TO MID LEVEL WAVE WITH DEEPER AND FURTHER NORTH
SFC REFLECTION HINTING AT PERHAPS A GREATER POTENTIAL OF SFC BASED
CONVECTION/LOW END SEVERE POTENTIAL ACROSS THE SOUTHEAST.
HOWEVER...HAVE SOME CONCERN GEM MAY BE A BIT TOO AMPLIFIED GIVEN
AND HAVE GENERALLY SIDED WITH GFS/NAM BLEND AND A MORE SUPPRESSED
SFC REFLECTION.

IN SIDING WITH MORE PROGRESSIVE SOLUTION...TRIMMED POPS A BIT FOR
FRIDAY NIGHT...ESPECIALLY AFTER 06Z. THEME FOR SAT/SUN WILL BE
RISING MID LEVEL HEIGHTS AND LARGER SCALE FLOW AMPLIFICATION AS A
STRONG EASTERN PACIFIC JET CARVES OUT A SIGNIFICANT UPPER TROUGH
ACROSS WESTERN CONUS. STILL SOME POOR RUN TO RUN CONTINUITY NOTED
AMONG MAJORITY OF MEDIUM RANGE MODELS FOR THE SUN THROUGH TUE
PERIOD WITH LATEST SET OF 12Z GUIDANCE GENERALLY HEADING BACK TO A
MUCH SLOWER EVOLUTION. THIS IDEA HAS SOME GEFS ENSEMBLE SUPPORT AND
HAVE NUDGED HIGHS UP INTO THE MID TO UPPER 70S FOR SUN/MON. MIXING
DOWN LOW LEVEL THERMAL PROGS FROM 12Z GFS MAY EVEN SUPPORT HIGHS
AROUND 80 FOR SOME LOCATIONS SUNDAY AFTERNOON.

UPPER LEVEL TROUGH WILL POSE CONVECTIVE CONCERNS FOR BEGINNING OF
NEXT WEEK...ALTHOUGH DRAMATIC DIFFERENCES IN AMPLITUDE AND TIMING
SUGGEST CONSERVATIVE APPROACH TO POPS IN ORDER FOR MONDAY AND MONDAY
NIGHT UNTIL TIMING CAN BE BETTER RESOLVED. TRANSITION TO COOLER
TEMPS IN STORE FOR LATE TUESDAY/WEDNESDAY WITH FROPA...AND A LIKELY
PERIOD OF UNSETTLED WEATHER WITH COLD MID/UPPER LEVEL POCKET
POSSIBLY AFFECTING THE AREA WITH DAILY CHANCES OF SHOWERS AND TEMPS
CLOSER TO SEASONABLE NORMS.

&&

.AVIATION...
VFR CONDS XPCD THROUGH THE PD. INTENSE BNDRY LYR MIXING THIS AFTN
WILL WKNG RAPIDLY INTO THIS EVENING W/SFC GUSTS AOA 30KTS
CURRENTLY FALLING TO BLO 15KTS BY 00Z.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...FROST ADVISORY FROM 5 AM TO 9 AM EDT THURSDAY FOR MIZ078>081.

OH...NONE.
LM...NONE.
&&

SHORT TERM...T
LONG TERM...MARSILI
AVIATION...T
Hazardous weather outlook, Mar 28, 5:55 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 AM EDT WED MAR 28 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-291000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
555 AM EDT WED MAR 28 2012 /455 AM CDT WED MAR 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS POSSIBLE LATE TONIGHT ACROSS NORTHERN PORTIONS OF
THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PATCHY FROST IS POSSIBLE THURSDAY NIGHT ACROSS NORTHEAST PORTIONS OF
THE AREA. THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN PORTIONS
OF THE AREA LATE THURSDAY NIGHT. SEVERE THUNDERSTORMS ARE NOT
EXPECTED THURSDAY NIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS FRIDAY...MAINLY
SOUTH OF ROUTE 24...FROM NORTHWEST OHIO INTO WEST CENTRAL INDIANA.

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AND SATURDAY AND
AGAIN ON SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-291000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
555 AM EDT WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY
AND AGAIN ON SUNDAY NIGHT AND MONDAY. THE STORMS ARE NOT EXPECTED
TO BECOME SEVERE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Mar 28, 9:50 AM EDT, 5 hours 47 minutes before
TEST...SPECIAL WEATHER STATEMENT...TEST
NATIONAL WEATHER SERVICE NORTHERN INDIANA
950 AM EDT WED MAR 28 2012

...THIS MESSAGE IS FOR TEST PURPOSES ONLY...

OHZ001-002-004-005-015-016-024-025-281400-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...BRYAN...MONTPELIER...WAUSEON...
ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...
NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...
MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...
DELPHOS...OHIO CITY...LIMA...SPENCERVILLE...BLUFFTON
950 AM EDT WED MAR 28 2012

...THIS IS A TEST STATEMENT FOR THE STATEWIDE OHIO TORNADO DRILL...

REPEAT...THIS IS A TEST. NO SEVERE WEATHER IS OCCURRING AT THIS TIME.

THIS IS A GOOD TIME TO EXERCISE YOUR SEVERE WEATHER SAFETY PLAN...IF
POSSIBLE.

AGAIN...THIS IS A TEST MESSAGE AS PART OF THE OHIO STATEWIDE TORNADO
DRILL. NO SEVERE WEATHER IS OCCURRING AT THIS TIME.

THIS IS A TEST MESSAGE ONLY.
Special weather statement, Mar 28, 3:36 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT WED MAR 28 2012

INZ007>009-015>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005-
015-016-024-025-282200-
STEUBEN-NOBLE-DE KALB-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...ROCHESTER...AKRON...
WARSAW...WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...
TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...
BROOKSTON...MONON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...
DUNKIRK...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON...
ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...
NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...
MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...
DELPHOS...OHIO CITY...LIMA...SPENCERVILLE
336 PM EDT WED MAR 28 2012

...STRONG WINDS THROUGH EARLY EVENING...

STRONG WESTERLY WINDS OF 15 TO 30 MPH...GUSTING TO 40 MPH WILL
CONTINUE THROUGH 6 PM EDT. THESE WINDS MAY CAUSE LOOSE OBJECTS TO
BE BLOWN AROUND...AND RESULT IN SOME DRIVING DIFFICULTY AT TIMES
FOR HIGHER PROFILE VEHICLES. WIND SPEEDS WILL QUICKLY DIMINISH
AFTER 6 PM EDT.

Nearby

Frost Advisories in Michigan, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.